# SDR YENA2020030920214

- Difficulty date: March 2, 2020
- Submitted: March 9, 2020
- Operation: Air carrier
- Aircraft: N999JQ
- Make and model: Airbus A321-231
- Aircraft serial: 8538
- Aircraft time: 5,481 hours, 1,801 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 862867
- Condition: Discharged
- Location: Cabin
- Part time: 401 hours, 133 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FT #  1056, PLS-JFK. EPSU BATTERY CAPACTIANCE CHECK REQ ; R & R BATTERY IAW AMM 33-51-38. OPS CHECK GOOD. A/C OK FOR SERVICE.
